# SDR ESMR2016042001

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: General aviation
- Aircraft: N728CL
- Make and model: Lear 31A
- Aircraft serial: 109
- Aircraft time: 6,867 hours, 5,807 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brakes
- Part time: 6,867 hours, 5,807 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE PILOTS RT POWER BRAKE VALVE HAS A RIGID ALUMINUM LINE FOR THE SYS PRESSURE LINE PORT.  THIS LINE WHEN TIGHTENED MOVES THE LINE TOWARD THE RIGHT RUDDER PEDAL. OVER MANY YEARS THE RUDDER PEDAL HAD CHAFED THE HYDRAULIC SUPPLY LINE AND EVENTUALLY CAUSED A PIN HOLE LEAK IN THE LINE.  THIS LINE IS UNDER EXTREME PRESSURE AND CAUSED A SUBSTANTIAL LEAK.  COMPLETE RUPTURE OF THIS LINE WOULD HAVE RENDERED THE ACFT WITH NO BRAKING ABILITY.
